Spherical functions are Fourier transforms of L 1 -functions
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 4, pp. 457-458.
@article{ASENS_1973_4_6_4_457_0,
     author = {Flensted-Jensen, Mogens and Ragozin, David L.},
     title = {Spherical functions are {Fourier} transforms of $L_1$-functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {457--458},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1973},
     doi = {10.24033/asens.1255},
     zbl = {0293.22020},
     mrnumber = {51 #807},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1255/}
}
TY  - JOUR
AU  - Flensted-Jensen, Mogens
AU  - Ragozin, David L.
TI  - Spherical functions are Fourier transforms of $L_1$-functions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 457
EP  - 458
VL  - Ser. 4, 6
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1255/
UR  - https://zbmath.org/?q=an%3A0293.22020
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #807
UR  - https://doi.org/10.24033/asens.1255
DO  - 10.24033/asens.1255
LA  - en
ID  - ASENS_1973_4_6_4_457_0
ER  - 
Flensted-Jensen, Mogens; Ragozin, David L. Spherical functions are Fourier transforms of $L_1$-functions. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 6 (1973) no. 4, pp. 457-458. doi : 10.24033/asens.1255. http://archive.numdam.org/articles/10.24033/asens.1255/

[1] T. H. Koornwinder, A short proof of a Paley-Wiener type theorem for the Jacobi transform (Preprint).

[2] B. Kostant, On convexity, the Weyl group and the Iwasawa decomposition (Ann. scient. Éc. Norm. Sup., t. 6, 1973, p. 413-455). | Numdam | MR 51 #806 | Zbl 0293.22019

[3] D. L. Ragozin, Zonal measure algebras on isotropy irreducible homogeneous spaces (Preprint).

Cité par Sources :